MathSciNet Relay Station
MathSciNet bibliographic data
MR2808897 (2012e:93170) 93E15 (34K50)
Wu, Fuke; Hu, Shigeng Stochastic suppression and stabilization of delay differential systems. Internat. J. Robust Nonlinear Control 21 (2011), no. 5, 488–500.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement